Deep search:Searching for "Asymptotic stability" in 'KEYWORDGot 5 items.
index Title
1LMI-based approach for global asymptotic stability analysis of continuous BAM neural networks
Author(s):ZHANG Sen-lin, LIU Mei-qin  Clicked:6818  Download:3000  Cited:5  <Full Text>
Journal of Zhejiang University Science A  2005 Vol.6 No.1 P.32-37  DOI:10.1631/jzus.2005.A0032
2Interval standard neural network models for nonlinear systems
Author(s):Liu Mei-qin  Clicked:6205  Download:2888  Cited:0  <Full Text>
Journal of Zhejiang University Science A  2006 Vol.7 No.4 P.530-538  DOI:10.1631/jzus.2006.A0530
3A new neural network model for the feedback stabilization of nonlinear systems
Author(s):Mei-qin LIU, Sen-lin ZHANG, Gang-f...  Clicked:6344  Download:3645  Cited:3  <Full Text>
Journal of Zhejiang University Science A  2008 Vol.9 No.8 P.1015-1023  DOI:10.1631/jzus.A0720122
4Solution and stability of continuous-time cross-dimensional linear systems
Author(s):Qing-le Zhang, Biao Wang, Jun-e Feng  Clicked:3633  Download:1863  Cited:0  <Full Text>  <PPT> 1109
Frontiers of Information Technology & Electronic Engineering  2021 Vol.22 No.2 P.210-221  DOI:10.1631/FITEE.1900504
5Event-triggered dynamic output-feedback control for a class of Lipschitz nonlinear systems
Author(s):Zhiqian LIU, Xuyang LOU, Jiajia JIA  Clicked:1984  Download:2405  Cited:0  <Full Text>  <PPT> 248
Frontiers of Information Technology & Electronic Engineering  2022 Vol.23 No.11 P.1684-1699  DOI:10.1631/FITEE.2100552
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2024 Journal of Zhejiang University-SCIENCE